MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION CORPORATION Vercise Genus?; stimulator, electrical, implanted, for parkinsonian tremor

BOSTON SCIENTIFIC NEUROMODULATION CORPORATION Vercise Genus?; stimulator, electrical, implanted, for parkinsonian tremor
Model Number DB-1232
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Wound Dehiscence (1154); Atrial Fibrillation (1729); Pneumonia (2011); Sepsis (2067); Shaking/Tremors (2515); Convulsion/Seizure (4406); Ischemia Stroke (4418); Unspecified Mental, Emotional or Behavioural Problem (4430)
Date of Event 07/03/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the deep brain stimulation (dbs) patient experienced a possible wound infection.The patient underwent a revision procedure where the wound was sutured over.The patient was being treated for a urinary tract infection (uti) at the time.The patient was discharged home.The patient then returned to the hospital a week later with altered mental status.Later in the week the patent went into afib and began to seize.The patient underwent an explant procedure where the full dbs system was removed, and a culture was taken and everything was negative; no signs of infection were found.The patient did have pneumonia, and other cardiac morbidities and was found to have had a stroke.The physician assessed that the patient has multiple comorbidities and is systemically ill.He assessed that the uti, altered mental status, pneumonia, sepsis, afib and cardiac issues were not related to the device or device stimulation.The physician assessed that the patients uncontrolled afib lead to the stroke, the stroke (rolandic fissure stroke) was in a region of the brain that is known to cause seizures, the patient remains in the hospital, and tremors have returned as the dbs system was removed.The patient was administered antibiotics prophylactically.The explanted devices were retained by the medical facility and were not returned.
 
Additional Manufacturer Narrative
Additional suspect medical device components involved in the event: model: db-2203-45 serial: (b)(6) batch: 5005866 catalog description: argyle lead 45cm sterile kit udi: (b)(4) model: db-2203-45 serial: (b)(6) batch: 5006578 catalog description: argyle lead 45cm sterile kit udi: (b)(4) model: db-3216-55 serial: (b)(6) batch: 5005393 catalog description: argyle extension 55cm sterile kit udi: (b)(4) model: db-3216-55 serial: (b)(6) batch: 5005471 catalog description: argyle extension 55cm sterile kit udi: (b)(4) model: db-4600-c serial: na batch: 38685836 catalog description: suretek burr hole cover kit udi: (b)(6) model: db-4600-c serial: na batch: 36907766 catalog description: suretek burr hole cover kit udi: (b)(4).

Brand Name
Vercise Genus?
Common Device Name
stimulator, electrical, implanted, for parkinsonian tremor
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
Boston Scientific Corporation
cashel road
clonmel
EI  
Manufacturer Contact
ricardo amaro castro
25155 rye canyon loop
valencia, CA 91355
+1(320)800-7570
MDR Report Key50260541
Report Number3006630150-2026-05919
Device Sequence Number15986347
Product Code PJS
UDI-Device Identifier08714729985051
UDI-Public(01)08714729985051(17)271112(10)811027
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P150031
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberDB-1232
Device Catalogue NumberDB-1232
Device Lot Number811027
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/20/2026
Supplement Date Received by Manufacturer08/24/2026
Initial Report FDA Received Date08/14/2026
Supplement Report FDA Received Date09/23/2026
Date Device Manufactured11/12/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age76 YR
Patient SexFemale